The maximum number of Hamiltonian paths in tournaments

Noga Alon*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Solving an old conjecture of Szele we show that the maximum number of directed Hamiltonian paths in a tournament on n vertices is at most c · n3/2· n!/2n-1, where c is a positive constant independent of n.

Original languageEnglish
Pages (from-to)319-324
Number of pages6
JournalCombinatorica
Volume10
Issue number4
DOIs
StatePublished - Dec 1990

Keywords

  • AMS subject classification (1980): 05C20, 05C35, 05C38

Fingerprint

Dive into the research topics of 'The maximum number of Hamiltonian paths in tournaments'. Together they form a unique fingerprint.

Cite this